On the Distribution of the Maximum Frequency of a Multinomia…

Emerging


8
Citations
3
Refs
1973
Year
Search Works
Work Details
  • DOI 10.1137/1117087
  • OpenAlex ID W2077699549
  • Type Article
  • Language EN
  • Published 01 Sep 1973
  • Volume 17 (4)
  • Pages 712–717
  • Source Theory of Probability and Its Applicatio…
  • Publisher Society for Industrial and Applied …
  • FWCI 0.69
  • Added 24 Jun 2016
  • Updated 06 Nov 2025
MENU
0

On the Distribution of the Maximum Frequency of a Multinomial Distribution

Article 1973 EN

8

Citations

3

References

1

Authors

0.69

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 I. S. Yusas Corresponding — —

Data: OpenAlex